• 3 months ago

    Allergies & Flonase Side Effects

    Hello All,

    I am hoping that somebody can shed light on this horrible situation I am going through. I started taking a combination of Flonase SensaMist and Zyrtec 12hr last Spring. For several months I felt fantastic...I should preface this by saying that I have been in treatment for chronic Lymes for several year and read that Lymes can effect sinuses. Anyway, regardless of Lymes I felt great for several months and then without warning in late November I started experiencing a queasy stomach and woke up with some form of headache every day. I had clicking in the sinuses so I figured it might be the meds so I stopped them cold turkey. Bad idea... had a form of withdrawal and the aforementioned symptoms became even worse. I've evened out a bit but one month later and still getting headaches that may go away as soon as I shower, may hang on for an hour or so and go away, or may just get worse and almost turn into a migraine. FYI, I've had numerous MRIs and more blood tests than I can count, so I know I have nothing seriously wrong. Also, I can always seem to breath fine and have no other signs other than headaches and a slight throbbing in my sinuses.Thoughts?